Alert archive / Tennessee / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 7, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Mar 9, 2006, 3:55 PM CST for Lawrence County, Tennessee. It was in force for 50 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 9, 2006, 3:55 PM CST (21:55 UTC)
- Expired
- Mar 9, 2006, 4:45 PM CST
- In force
- 50 min
- Issued by
- NWS Nashville, TN
- Area
- Counties, with a storm outline in the text
County Lawrence County, TN
The radar
The Northeast Alabama radar (KHTX), 133 km from the middle of the area, began a volume at 21:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 9, 4:53 PM CST | NON-TSTM WND DMG | 7 Se Lawrenceburg, TN | LIMBS DOWN IN ROAD IN EAST AND SOUTHEAST LAWRENCE COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 9, 2:40 PM CST | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 9.9 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 804 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 271 m²/s²
- 0-3 km storm-relative helicity
- 287 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KOHX 092159
SVROHX
TNC099-092245-
/O.NEW.KOHX.SV.W.0007.060309T2155Z-060309T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
355 PM CST THU MAR 9 2006
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LAWRENCE COUNTY IN TENNESSEE
THIS INCLUDES THE CITY OF LAWRENCEBURG
* UNTIL 445 PM CST
* AT 353 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS APPROACHING LAWRENCE COUNTY FROM THE WEST.
THE STORMS ARE CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
70 MPH...ALONG WITH NICKEL SIZE HAIL.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
LAWRENCEBURG BY 415 PM CST
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES
CAN AND OCCASIONALLY DO FORM FROM SEVERE THUNDERSTORMS WITH LITTLE
WARNING.
MOVE INDOORS WHEN SEVERE WEATHER APPROACHES. STAY AWAY FROM WINDOWS.
LAT...LON 3503 8760 3504 8757 3514 8759 3515 8757
3539 8756 3541 8754 3539 8753 3542 8726
3510 8723 3503 8760
$$
BOYD1 follow-up statement
000
WWUS54 KOHX 092214
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
413 PM CST THU MAR 9 2006
TNC099-092245-
/O.CON.KOHX.SV.W.0007.000000T0000Z-060309T2245Z/
LAWRENCE TN-
413 PM CST THU MAR 9 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CST
FOR LAWRENCE COUNTY...
AT 409 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF ETHRIDGE TO
LORETTO...OR ALONG A LINE EXTENDING FROM 12 MILES NORTH OF
LAWRENCEBURG TO 15 MILES SOUTHWEST OF LAWRENCEBURG...MOVING EAST AT
50 MPH.
70 MPH WINDS WERE JUST REPORTED WITH THIS STORM 5 MILES SOUTH OF
SUMMERTOWN.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CST THURSDAY EVENING
FOR TENNESSEE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CST
THURSDAY EVENING FOR TENNESSEE.
LAT...LON 3503 8760 3504 8757 3514 8759 3515 8757
3539 8756 3541 8754 3539 8753 3542 8726
3510 8723 3503 8760
$$
21What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 9, 3:47 PM CST, 8 minutes earlier.
Area forecast discussion, Mar 9, 3:47 PM CST, 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 347 PM CST THU MAR 9 2006 .SHORT TERM...STORMS ARE NOW MAKING THEIR WAY INTO SOUTHWEST MIDDLE TENNESSEE, WITH WARNINGS ALREADY BEING ISSUED. MAIN LINE OF STORMS SHOWS A LINE ECHO WAVE PATTERN OVER PERRY, DECATUR, AND BENTON COUNTIES. COMPUTER MODELS ARE SHOWING THE PEAK TIME FOR ACTIVE WEATHER AT NASHVILLE TO BE RIGHT AT 00Z. THE SPECIAL SOUNDING DONE HERE AT 18Z SHOWS THE ENVIRONMENT IS NOT ALL THAT UNSTABLE, WITH A LIFTED INDEX OF +3.4, AND A MINISCULE POSITIVE AREA. THE BIG INHIBITOR APPEARS TO BE A CAP BASED AT 850 MB. BUT THERE IS PLENTY OF WIND SHEAR OUT THERE, AS THE 0-3 KM HELICITY WAS 732. WIND SPEED AT 2,000 WAS 42 KNOTS, THEN 48 KNOTS AT 3,000 FEET, 48 KNOTS AT 3,000 FEET, 56 KNOTS AT 4,000 FEET, AND 62 KNOTS AT 6,000 FEET. THE SOUNDING SHOWS A DEEP DRY LAYER BETWEEN 600 AND 850 MB, WHICH IS ABOUT 9,300 FEET THICK. AT ANY RATE, EVEN A HEAVY RAINSHOWER COULD BRING DOWN A DOWNBURST CAPABLE OF DOING DAMAGE, AS VOLATILE AS THE LOW-LEVEL WIND FIELD IS. THE LINE OF STORMS WILL WEAKEN ONCE IT GETS EAST OF NASHVILLE. STILL, THE SEVERE THUNDERSTORM WATCH EXTENDING TO THE PLATEAU IS A GOOD CALL BY THE SPC GIVEN THE CURRENT ENVIRONMENT. HAVE ALSO INCLUDED A WIND ADVISORY FOR AREAS EAST OF NASHVILLE UNTIL 900 PM, GIVEN THAT THE SURFACE GRADIENT ACROSS OUR WESTERN COUNTIES WILL GRADUALLY WEAKEN BEHIND THE PASSAGE OF THE LINE OF STORMS, LEAVING THE STRONGEST WINDS EAST OF HERE. THE SURFACE MAP AT 21Z SHOWS A DEEP 987 MB LOW CENTERED NEAR ST. LOUIS, WITH THE COLD FRONT EXTENDING SOUTHWESTWARD INTO CENTRAL ARKANSAS THROUGH THE ARK-LA-TEX. .LONG TERM...LOW CENTER WILL CONTINUE ON ITS NORTHEASTWARD TRACK, ALTHOUGH WE WILL NEVER GET A TRUE FRONTAL PASSAGE, PER SE, EVEN THOUGH DEW POINTS WILL BE ABOUT 10 DEGREES LOWER TOMORROW THAN TODAY. WINDS WILL VEER TO THE SOUTHWEST OVERNIGHT, BUT WILL BACK AROUND TO THE SOUTH BY TOMORROW AFTERNOON IN ADVANCE OF THE NEXT WEATHER SYSTEM. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 49 69 52 75 / 90 10 20 40 CLARKSVILLE 49 67 54 75 / 90 10 20 40 CROSSVILLE 48 66 51 70 / 90 10 20 40 && .OHX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 9 PM THURSDAY FOR THE FOLLOWING ZONES: BEDFORD...CANNON...CLAY...COFFEE...CUMBERLAND...DEKALB... FENTRESS...GILES...GRUNDY...JACKSON...MACON...MARSHALL... OVERTON...PICKETT...PUTNAM...RUTHERFORD...SMITH...TROUSDALE... VAN BUREN...WARREN...WHITE...AND WILSON. SEVERE THUNDERSTORM WATCH UNTIL 9 PM THURSDAY FOR THE FOLLOWING ZONES: BEDFORD...CANNON...CLAY...COFFEE...CUMBERLAND... DAVIDSON...DEKALB...FENTRESS...GILES...GRUNDY...JACKSON... LAWRENCE...MACON...MARSHALL...MAURY...OVERTON...PICKETT... PUTNAM...RUTHERFORD...SMITH...SUMNER...TROUSDALE...VAN BUREN... WARREN...WHITE...WILLIAMSON...AND WILSON. TORNADO WATCH UNTIL 7 PM THURSDAY FOR THE FOLLOWING ZONES: BENTON...CHEATHAM...DICKSON...HICKMAN...HOUSTON...HUMPHREYS... LEWIS...MONTGOMERY...PERRY...ROBERTSON...STEWART...AND WAYNE. && ROSE
Hazardous weather outlook, Mar 9, 5:30 AM CST, 10 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 530 AM CST THU MAR 9 2006 TNZ005>011-022>034-056>066-075-077>080-093>095-101130- BEDFORD-BENTON-CANNON-CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON- DEKALB-DICKSON-FENTRESS-GILES-GRUNDY-HICKMAN-HOUSTON-HUMPHREYS- JACKSON-LAWRENCE-LEWIS-MACON-MARSHALL-MAURY-MONTGOMERY-OVERTON-PERRY- PICKETT-PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE- VAN BUREN-WARREN-WAYNE-WHITE-WILLIAMSON-WILSON- 530 AM CST THU MAR 9 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE MIDSTATE THIS AFTERNOON AND EVENING. PRIMARY THREATS FROM THIS EVENT WILL BE DAMAGING WIND AND HAIL. ISOLATED TORNADOES ARE ALSO POSSIBLE. THE THUNDERSTORM THREAT OVER THE AREA WILL DIMINISH AFTER MIDNIGHT. ALSO...HIGH WINDS WILL PREVAIL OVER THE AREA...WITH WINDS INCREASING TO 20 TO 30 MPH WITH GUSTS TO 45 MPH. THE HIGH WINDS WILL BE A THREAT TO HIGH PROFILE VEHICLES...AS WELL AS MARINE TRAFFIC ON AREA LAKES. .DAYS TWO AND THREE...FRIDAY AND SATURDAY... LITTLE SIGNIFICANT WEATHER EXPECTED ON FRIDAY. INCREASING ATMOSPHERIC INSTABILITY WILL BRING MORE THUNDERSTORM ACTIVITY INTO THE MIDSTATE ON SATURDAY. A FEW OF THESE THUNDERSTORMS COULD BE SEVERE WITH DAMAGING WIND OR HAIL. .DAYS FOUR THROUGH SEVEN...SUNDAY THROUGH WEDNESDAY... SCATTERED THUNDERSTORM ACTIVITY WILL CONTINUE FOR SUNDAY AND MONDAY. A FEW THUNDERSTORMS COULD BE SEVERE ON MONDAY AS THE COLD FRONT APPROACHES THE MIDSTATE. SCATTERED SHOWERS ARE EXPECTED TUESDAY MORNING AFTER THE FRONTAL PASSAGE. NO SIGNIFICANT WEATHER EXPECTED ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...AND EMERGENCY MANAGEMENT PERSONNEL IS EXPECTED THIS AFTERNOON AND EVENING. JLM
In the hours before
Special weather statement, Mar 9, 1:46 PM CST, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 146 PM CST THU MAR 9 2006 TNZ005>011-022>034-056>066-075-077>080-093>095-092200- BEDFORD-BENTON-CANNON-CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON- DEKALB-DICKSON-FENTRESS-GILES-GRUNDY-HICKMAN-HOUSTON-HUMPHREYS- JACKSON-LAWRENCE-LEWIS-MACON-MARSHALL-MAURY-MONTGOMERY-OVERTON-PERRY- PICKETT-PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE- VAN BUREN-WARREN-WAYNE-WHITE-WILLIAMSON-WILSON- 146 PM CST THU MAR 9 2006 ...TORNADO WATCH FOR WESTERN MIDDLE TENNESSEE UNTIL 7 PM CST... A TORNADO WATCH HAS BEEN ISSUED FOR WESTERN MIDDLE TENNESSEE... INCLUDING THE CITIES OF CLARKSVILLE...SPRINGFIELD...WAVERLY... LINDEN AND WAYNESBORO. A PRE-FRONTAL SQUALL LINE WILL CONTINUE TO MOVE EASTWARD THROUGH THE AFTERNOON AND EVENING. INSTABILITY WILL REMAIN SOMEWHAT LIMITED...VERY STRONG WIND FIELDS AND SHEAR WILL SUPPORT A FEW STORMS CONTAINING DAMAGING WIND GUSTS. A COUPLE OF TORNADOES ARE ALSO POSSIBLE. THE SQUALL IS EXPECTED TO ENTER WESTERN MIDDLE TENNESSEE AROUND 3 PM...AND CONTINUE TO MOVE EASTWARD AND INTO THE NASHVILLE AREA BY 6 PM. NUMEROUS WARNINGS HAVE BEEN ISSUED BY MEMPHIS...OUR NEIGHBORING OFFICE FOR COUNTIES IN WESTERN TENNESSEE AND NORTH MISSISSIPPI. THIS ACTIVITY WILL BE MOVING INTO MIDDLE TENNESSEE LATER THIS AFTERNOON AND EVENING. NOW IS THE TIME FOR MIDDLE TENNESSEE RESIDENTS TO PREPARE FOR SAFETY. IF YOU HAVE A BASEMENT...GO THERE. IF NOT...SEEK SHELTER IN A CLOSET NEAR THE CENTER OF THE HOUSE OR BUILDING. BOYD
Special weather statement, Mar 9, 2:09 PM CST, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 209 PM CST THU MAR 9 2006 TNZ093>095-092045- GILES-LAWRENCE-WAYNE- 209 PM CST THU MAR 9 2006 ...TORNADO WATCH FOR WESTERN MIDDLE TENNESSEE UNTIL 7 PM CST... A DANGEROUS LINE OF STORMS IS HEADING RAPIDLY NORTHEAST TOWARD SOUTHWEST MIDDLE TENNESSEE. THE LINE WILL REACH THE SOUTHWEST CORNER OF WAYNE COUNTY AROUND 3 PM CST. DAMAGING WINDS WILL BE THE MAIN THREAT FROM THIS LINE...BUT ISOLATED TORNADOES ARE ALSO POSSIBLE. IF YOU LIVE IN WAYNE COUNTY...NOW IS TIME TO DECIDE WHERE YOU WILL GO SHOULD A WARNING BE ISSUED FOR YOUR LOCATION. SEEK SHELTER ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. BOYD
Local storm report, Mar 9, 3:28 PM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
328 PM CST THU MAR 09 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0319 PM TSTM WND GST 10 W WAYNESBORO 35.32N 87.94W
03/09/2006 E0 MPH WAYNE TN AMATEUR RADIO
WINDS 50 TO 60 MPH AT INTERSECTION OF U.S. HIGHWAY 164
AND STATE ROAD 114.
&&
STEIGERWALDTLocal storm report, Mar 9, 3:28 PM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTION
NATIONAL WEATHER SERVICE NASHVILLE TN
328 PM CST THU MAR 09 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0319 PM TSTM WND GST 10 W WAYNESBORO 35.32N 87.94W
03/09/2006 E50-60 MPH WAYNE TN AMATEUR RADIO
WINDS 50 TO 60 MPH AT INTERSECTION OF U.S. HIGHWAY 164
AND STATE ROAD 114.
&&
STEIGERWALDTLocal storm report, Mar 9, 3:43 PM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
343 PM CST THU MAR 09 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM TSTM WND DMG CLIFTON 35.38N 87.99W
03/09/2006 WAYNE TN EMERGENCY MNGR
A FEW TREES BLOWN DOWN AT CLIFTON IN NORTHWEST WAYNE
COUNTY.
&&
STEIGERWALDTLocal storm report, Mar 9, 3:53 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
353 PM CST THU MAR 09 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM TSTM WND DMG 5 W HOHENWALD 35.55N 87.65W
03/09/2006 LEWIS TN AMATEUR RADIO
A SHED WAS COMPLETELY DEMOLISHED AND A CARPORT WAS BLOWN
AWAY IN THE WEST PART OF THE COUNTY.
&&
STEIGERWALDTThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 9, 4:20 AM CST | Wind Advisory | OHX | Bedford, Benton, Cannon, Cheatham, Clay, Coffee and 33 more | 17 hr |
| Mar 9, 2:48 PM CST | Tornado Warning | OHX | Wayne | 57 min |
| Mar 9, 3:16 PM CST | Severe Thunderstorm Warning | OHX | Lewis, Perry | 44 min |
| Mar 9, 3:35 PM CST | Severe Thunderstorm Warning | OHX | Hickman | 55 min |
| Mar 9, 3:44 PM CST | Severe Thunderstorm Warning | OHX | Wayne | 37 min |
| Mar 9, 4:02 PM CST | Severe Thunderstorm Warning | OHX | Lewis | 29 min |
| Mar 9, 4:10 PM CST | Severe Thunderstorm Warning | OHX | Maury | 45 min |
| Mar 9, 4:11 PM CST | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Williamson | 34 min |
| Mar 9, 4:22 PM CST | Severe Thunderstorm Warning | OHX | Davidson | 23 min |
| Mar 9, 4:26 PM CST | Severe Thunderstorm Warning | OHX | Giles | 34 min |
| Mar 9, 4:32 PM CST | Severe Thunderstorm Warning | OHX | Williamson | 28 min |
| Mar 9, 4:35 PM CST | Flash Flood Warning | OHX | Lawrence | 3 hr |
| Mar 9, 4:37 PM CST | Severe Thunderstorm Warning | OHX | Marshall | 38 min |
| Mar 9, 4:41 PM CST | Severe Thunderstorm Warning | OHX | Davidson, Rutherford, Sumner, Wilson | 49 min |
| Mar 9, 4:56 PM CST | Severe Thunderstorm Warning | OHX | Bedford | 34 min |
| Mar 9, 5:11 PM CST | Severe Thunderstorm Warning | OHX | Cannon, DeKalb, Jackson, Macon, Smith, Trousdale | 68 min |
| Mar 9, 5:22 PM CST | Severe Thunderstorm Warning | OHX | Coffee | 38 min |
| Mar 9, 5:25 PM CST | Severe Thunderstorm Warning | OHX | Rutherford, Wilson | 35 min |
| Mar 9, 5:28 PM CST | Severe Thunderstorm Warning | OHX | Bedford | 33 min |
| Mar 9, 5:37 PM CST | Severe Thunderstorm Warning | OHX | Clay | 53 min |
| Mar 9, 5:37 PM CST | Severe Thunderstorm Warning | OHX | Clay | 53 min |
| Mar 9, 5:56 PM CST | Severe Thunderstorm Warning | OHX | Coffee | 34 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.